Attractors of systems close to autonomous ones

Farkas, Miklós: Attractors of systems close to autonomous ones. In: Acta scientiarum mathematicarum, (44) 3-4. pp. 329-334. (1982)

[img]
Preview
Cikk, tanulmány, mű
math_044_fasc_003_004_329-334.pdf

Download (708kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 329-334
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 334. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14860

Actions (login required)

View Item View Item